clomid possible side effects

Discussion in 'Trying To Conceive' started by claire16, Aug 21, 2009.

  1. claire16

    claire16 Well-Known Member

    Joined:
    Jul 19, 2009
    Messages:
    62
    Likes Received:
    0
    Hi ladies, i took my first round of clomid day 2 - 6 this month, last tablet Fri 14th, i was sick saturday and have had slight cramping since off and on also really bad hot flushes, i am waking several times in the night drenched with sweat sorry tmi! Over the last 2 days my nipples look huge and have turned a much darker colour than normal. I have been poas since day 10 and i think the darkest of the ov lines was Tuesday night but i know clomid can often give you false positives. Has anyone else had the dark nipples on clomid?
    Also i have been doinng my temps but the highest temp was around wed am 37.6 and since then it has been 37.2. I haven;t had af for 8years due to depo injection as irt stopped my periods (been off it now for 14mths) Doc said at last appointment my hormone levels were very good he thought i was due to have a period but nothing happened so he told me to just start taking the clomid.
    Hope all of that makes sense. Any ideas?

    Thanks in advance. xxx
     
  2. Megg33k

    Megg33k Going with the flow!

    Joined:
    Jul 7, 2009
    Messages:
    35,623
    Likes Received:
    0
    Nope, no dark nips with Clomid! I had a couple of incidents of light headedness (but that's not new for me), my bb's were very slightly tender but hardly noticeable really, and I was in a state of chemically induced happy. I love Clomid! :)

    Also, Clomid will only give a possible false positive OPK while you are on it and ~3 days after your last pill... I tested while on it and didn't get a false positive at all. So, it's not even necessarily going to happen. If your test lines were lighter and gradually darker or even light followed by darker... its not the Clomid! :) FX'd for you having good news soon!
     
  3. claire16

    claire16 Well-Known Member

    Joined:
    Jul 19, 2009
    Messages:
    62
    Likes Received:
    0
    Forgot to add that i am covered in spots on my back, my chest and my face. Never had this many spots before, they have come on over the last few days too.
     
  4. Kiki09

    Kiki09 Mummy to a miracle

    Joined:
    Mar 9, 2009
    Messages:
    3,212
    Likes Received:
    0
    Hi Claire I did post a reply and read it after but it seems to have gone lol ?!? have a look at the threads "clomid symptoms" & another thread "clomid" lots of us on there sharing our clomid journeys and symptoms etc :)
     
  5. Diana_

    Diana_ TTC on Clomid round 4

    Joined:
    Apr 7, 2009
    Messages:
    109
    Likes Received:
    0
    No darker nipples, but I did get a rash one month with Clomid. It was only as a result of a lot of sun while I was taking the pills, and it went away soon afterwards. I only had that happen one round. Are your spots possibly related to the sun?
     
  6. claire16

    claire16 Well-Known Member

    Joined:
    Jul 19, 2009
    Messages:
    62
    Likes Received:
    0
    Hi Diana,
    The spots could be due to the sun now you have mentioned it, i got burnt on the 2nd day of taking them without realising it sat in the garden and i started taking them the day i got back from 10 days in ibiza so yes thats prob what theyv are from. Thanks. How many rounds of clomid have you had?
     

Share This Page